# SDR 2006UALA01031

- Difficulty date: May 25, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N935UA
- Make and model: Boeing 737522
- Aircraft serial: 26663
- Aircraft time: 39,275 hours, 24,573 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG OTBD BEAM FITTING NR 4 HOLE REQUIRES FREEZE PLUG.
